I have been using Estring for 3 months, I had a total hysterectomy 6 years ago, at the age of 29. My bone density is extremely low and I had vaginal atrophy. The first two months were great with little side effects. However, in the last month my breasts have become extremely tender and I have gone up a cup size. I have been experiencing extreme abdominal pain, and joint stiffness. As well as, an 8 lb weight gain over the last three weeks. I have had no change to diet or exercise. The abdominal pain alone has made me decide to discontinue use, however; I am in nursing school and cannot afford to not feel well. So, I was wondering if anyone had experienced any negative symptoms after removing the ring. If so, I can wait until the weekend to do so. Thanks in advance for any help on this matter.
No responses have yet been posted. Add your response to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Aug 2010 • 1 answer
Posted 25 May 2013 • 1 answer
Hi I don't understand, I've used the estring for 2 years and never had any problem with it. After 2?
Posted 28 Jul 2016 • 0 answers
Posted 14 May 2017 • 0 answers
Posted 22 Jan 2018 • 0 answers